# SDR AALA202101049022

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 1,750 hours, 578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 170007
- Condition: Faulted
- Location: Emergency Lights
- Part time: 1,750 hours, 578 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING EMERGENCY LIGHT TEST, EMERGENCY POWER SUPPLY UNIT (10WL) FORWARD LEFT AND DECODER ENCODER UNIT-B FAULTED.  REMOVED AND REPLACED DECODER ENCODER UNIT-B (AALA202101029001), PER AMM 23-73-47, NO HELP.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (10WL), PER AMM 33-51-38.
